# SDR UPS00434047

- Difficulty date: September 2, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 155PHCRES
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING T/E SPOILER SUPPORT BEAM WEB CRACKED AFT OF 6 FLAP TRANSMISSION.  REPAIR ACCOMPLISHED, SPLICE REPAIR USING 15.5 PH CRES ANGLES IAW QUERY NOTE 102/000 FORM 8110 ISSUED.
